# SDR SWAA2025051469903

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 63,629 hours, 39,895 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE LOWER PANEL EXIT ROW PANEL LOOSE<[01] RE-SECURED EMERGENCY EXIT DOOR STRAP PANEL PER AMM 52-22-51
